Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have pain while doing abdominal exercises. Have Copper-T. Could it dislocate?

Halo doctor,after my delivery, i had copper t contraception one and a half years ago.Now i started doing abdominal exercises to tuck in my tummy. I feel more pain in my arms,tummy,and leg due to the exercises. Now I scared whether the copper t will be dislocated due to the exercises. I want the reply.Till now I didn t have any problem with copper t. One more question.My copper T expires by June 2013. Up to which month I can have intercourse with my husband to avoid the baby formation.Is there any doing heavy exercises an copper t. thank you.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for your query.
As the Copper T expires in June 2013, you would need to have it replaced in June.
You can consider yourself protected uptil May 2013.
Also, there is no exercise which can displace your copper T.
You can go ahead and exercise all you want, without worrying about the intra uterine device.
All the best .
take care.
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor